MAUDE Adverse Event Report: STRYKER GMBH SCREWDRIVER BLADE T10 AO, SELF RETAINING; PLATE, FIXATION, BONE

STRYKER GMBH SCREWDRIVER BLADE T10 AO, SELF RETAINING; PLATE, FIXATION, BONE
Model Number 703880
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: during the operation to remove the clavicle implant, there was a feeling of discomfort in fitting the screw and driver.When checked after the operation, the tip of the driver was damaged.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was returned for evaluation and it does not match the reported failure mode.As per the visual inspection, no visible damage could be confirmed.There were no damage marks visible on the screwdriver blade t10 ao, self retaining.As per the functional inspection, the screwdriver was tested with 2 different variax 2 t10 screws.The self-retaining function was fine, the screws could be picked up without issue.Even after trying to shake the assembly, the screws did not fall.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the above investigation the root cause of the failure is undetermined as reported issue could not be confirmed.The functional inspection was being performed and the results were ¿the self-retaining function was fine, the screws could be picked up without issue.Even after trying to shake the assembly, the screws did not fall¿.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
SCREWDRIVER BLADE T10 AO, SELF RETAINING
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10206531
Report Number0008031020-2020-01797
Device Sequence Number11331063
Product Code HRS
UDI-Device Identifier07613327069907
UDI-Public07613327069907
Combination Product (Y/N)N
PMA/510(K) Number
K170727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number703880
Device Catalogue Number703880
Device Lot Number1000349496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1